Translator Disclaimer
1 October 2019 On the Hasse principle for quartic hypersurfaces
O. Marmon, P. Vishe
Duke Math. J. 168(14): 2727-2799 (1 October 2019). DOI: 10.1215/00127094-2019-0025

Abstract

We establish the Hasse principle for smooth projective quartic hypersurfaces of dimension greater than or equal to 28 defined over Q.

Citation

Download Citation

O. Marmon. P. Vishe. "On the Hasse principle for quartic hypersurfaces." Duke Math. J. 168 (14) 2727 - 2799, 1 October 2019. https://doi.org/10.1215/00127094-2019-0025

Information

Received: 20 December 2017; Revised: 19 December 2018; Published: 1 October 2019
First available in Project Euclid: 18 September 2019

zbMATH: 07131298
MathSciNet: MR4012347
Digital Object Identifier: 10.1215/00127094-2019-0025

Subjects:
Primary: 11D72
Secondary: 11P55, 14G05

Rights: Copyright © 2019 Duke University Press

JOURNAL ARTICLE
73 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.168 • No. 14 • 1 October 2019
Back to Top